# SDR HEEA063095

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247132
- Condition: Torn
- Location: Float
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORN FLAP, LOOSE VELCRO ON FLOAT COVER.
